Hüseyin YILDIRIM
Hüseyin YILDIRIM
Professor of Mathematics, Faculty of Science and Arts, University of Sütçü İmam
ksu.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On some Hadamard-type inequalities for h-convex functions
MZ Sarikaya, A Saglam, H Yildirim
J. Math. Inequal 2 (3), 335-341, 2008
2622008
New inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are convex and quasi-convex
MZ Sarikaya, A Saglam, H Yildirim
Int. J. Open Problems Comput. Math. 5 (3), 2012
118*2012
The Hermite-Hadamard's inequality for some convex functions via fractional integrals and related results
E Set, MZ Sarikaya, ME Özdemir, H Yıldırım
Journal of Applied Mathematics, Statistics and Informatics(JAMSI) 10 (2), 69-83, 2014
722014
On Hermite-Hadamard type inequalities for Riemann-Liouville fractional integrals
MZ Sarikaya, H Yildirim
Miskolc Mathematical Notes 17 (2), 1049-1059, 2017
692017
Extensions of certain integral inequalities on time scales
UM Özkan, MZ Sarikaya, H Yildirim
Applied Mathematics Letters 21 (10), 993-1000, 2008
602008
On Weighted Chebyshev-Gruss Type Inequalities on Time Scales
MZ Sarıkaya, N Aktan, H Yıldırım
Journal Mathematical Inequalities 2 (2), 185-195, 2008
58*2008
Some new inequalities of Hermite-Hadamard's type
A Saglam, MZ Sarikaya, H Yildirim
http://kmj.knu.ac.kr/journal/list.html?pn=vol&TG=vol&s_v=50&s_n=3&year=2010 …, 2010
562010
The solutions of then-dimensional Bessel diamond operator and the Fourier-Bessel transform of their convolution
H Yildirim, MZ Sarikaya, S Öztürk
Proceedings Mathematical Sciences 114 (4), 375-387, 2004
532004
Ostrowski Inequality for Generalized Fractional Integral and Related Inequalities
H Yildirim, Z Kırtay
Malaya Journal of Matematik. 2 (3), 322-329, 2014
50*2014
Hardy-Knopp-type inequalities on time scales
UM Ozkan, H Yildirim
Dynam. Systems Appl 17 (3-4), 477-486, 2008
452008
Riesz potentials generated by a generalized shift operator
H Yıldırım
Ph. D. thesis (Ankara University) 1995, 1995
341995
Catalan numbers, k-gamma and k-beta functions, and parametric integrals
F Qi, A Akkurt, H Yildirim
Journal of Computational Analysis and Applications 25 (6), 1036–1042, 2018
302018
Ostrowski type inequality for double integrals on time scales
UM Özkan, H Yildirim
Acta Applicandae Mathematicae 110 (1), 283-288, 2010
282010
Steffensen's integral inequality on time scales
UM Ozkan, H Yildirim
Journal of Inequalities and Applications 2007 (1), 046524, 2007
252007
On MT-convexity
M Tunc, H Yildirim
arXiv preprint arXiv:1205.5453, 2012
232012
On the Bessel diamond and the nonlinear Bessel diamond operator related to the Bessel wave equation
MZ Sarıkaya, H Yıldırım
Nonlinear Analysis: Theory, Methods & Applications 68 (2), 430-442, 2008
232008
Grüss type inequalities for double integrals on time scales
UM Özkan, H Yildirim
Computers & Mathematics with Applications 57 (3), 436-444, 2009
212009
Generalized fractional integral inequalities for continuous random variables
A Akkurt, Z Kaçar, H Yildirim
Journal of probability and statistics 2015, 2015
202015
New inequalities for local fractional integrals
H Budak, MZ Sarikaya, H Yildirim
Iranian Journal of Science and Technology, Transactions A: Science 41 (4 …, 2017
192017
Time Scale Hardy-Knopp Type Integral Inequalities
UM Özkan, H Yildirim
Communications in Mathematical Analysis 6 (1), 36-41, 2009
192009
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20